# SDR SWIA200616131

- Difficulty date: January 13, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 22,187 hours, 32,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Part time: 9,723 hours, 13,172 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 9 EMERG EXIT DOOR OVERHEAD LIGHT ROW 9 AND BACK 1/2 OF FLOOR EMERGENCY LIGHTING ALL INOP.  REPLACED NR 3 BATTERY PACK AND REPLACED FUSE TO AFT FLOOR LIGHTS.  OPERATIONAL CHECK GOOD, PN D36604-001; SN ON 1223; SN OFF 1041.
